1mg, best e pharmacy in India

RUBIGESIC P 400MG/325MG TABLET

Tablet
Rs.39.81for 1 strip(s) (10 tablets each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition FOR RUBIGESIC P

Ibuprofen(400 mg),Paracetamol(325 mg)

food interaction for RUBIGESIC P

alcohol interaction for RUBIGESIC P

pregnancy interaction for RUBIGESIC P

lactation interaction for RUBIGESIC P

food
alcohol
pregnancy
lactation
There is no data available. Please consult doctor before consuming the drug.
Rubigesic p 400mg/325mg tablet may cause excessive drowsiness and calmness with alcohol.
Taking Ibuprofen with alcohol increases the risk of stomach bleeding.
UNSAFE
Rubigesic p 400mg/325mg tablet may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Unknown. Human and animal studies are not available. Please consult your doctor.

SALT INFORMATION FOR RUBIGESIC P

Ibuprofen(400 mg)

Uses

Ibuprofen is used in the treatment of fever, headache, migraine, Patent ductus arteriosus (PDA), rheumatoid arthritis, muscular pain, dental pain, menstrual pain and nerve pain

How it works

Ibuprofen blocks the release of certain chemical messengers that are responsible for inflammation, pain, and fever.

Common side effects

Nervousness, Flatulence, Abdominal bloating, Constipation, Diarrhoea, Dizziness, Ringing in ear
Paracetamol(325 mg)

Uses

Paracetamol is used in the treatment of headache, joint pain, dental pain, nerve pain, muscular pain, menstrual pain, migraine and fever

How it works

Paracetamol blocks the release of certain chemical messengers that are responsible for inflammation, pain, and fever.

Common side effects

Skin redness, Allergic reaction, Shortness of breath, Running nose, Nausea, Liver injury, Abnormal blood cell count, Facial swelling, Blisters on skin

SUBSTITUTES FOR RUBIGESIC P

46 Substitutes
46 Substitutes
Sorted By
RelevancePrice

Top Rheumatologists

Expert advice FOR RUBIGESIC P

Take the drug with a meal or snack to prevent upset stomach.
  • Do not take the drug with other blood thinners like aspirin unless your doctor suggests.
  • Ibuprofen can cause easy bruising or bleeding, consult your doctor if you show any such signs.
Consult your doctor if you develop blurred vision, ringing  or roaring in ears. Avoid taking alcohol, salicylates to prevent bleeding. Do not start or continue the ibuprofen tablets: If you are allergic (hypersensitive) to ibuprofen or any of the other ingredients of ibuprofen.
Doctor’s advice should be considered before taking ibuprofen tablets in case of any following disease conditions such as:
  • Severe liver or kidney problems.                     
  • Heart failure or other heart problems.                    
  • High cholesterol.                     
  • Stomach ulcer,
  • perforation or bleeding due to NSAIDs.                     
Systemic Lupus Erythematosus (a condition of the immune system affecting connective tissue resulting in joint pain, skin change and disorders of other organs).

Frequently asked questions FOR RUBIGESIC P

Ibuprofen

Q.

Is Brufen and ibuprofen the same?
Yes, ibuprofen is available under brand name ‘Brufen'

Q.

Is ibuprofen/ Brufen/ Ibugesic / Ibugesic plus safe?
Ibuprofen (also available as Brufen/Ibugesic /Ibugesic plus) is safe at the prescribed dose by the doctor. Patients should follow the advice of the doctor regarding its use

Q.

Is ibuprofen/Brufen banned in India?
No. It is available in India

Show More
Q.

Is ibuprofen/ Brufen / Ibugesic/ Ibugesic plus an antibiotic?
No. Ibuprofen is a nonsteroidal anti-inflammatory drug and not an antibiotic

Q.

Can I take ibuprofen for a hangover/ heartburn/ heart attack?
Ibuprofen is specifically used to relieve pain. Always consult your doctor regarding its use

Q.

Can I take ibuprofen with amoxicillin/ DayQuil/ tramadol/ NyQuil/ prednisone/ hydrocodone/ sudafed/ antibiotics/ codeine/ paracetamol/ panadol?
Taking other medicines may alter the effects of ibuprofen. Always consult your doctor for the change of dose regimen or an alternative drug of choice that may strictly be required

Q.

Does ibuprofen/ Brufen make you sleepy?
No. Patients should follow the advice of the doctor regarding its use

Q.

Does ibuprofen/ Brufen stop your period?
At normal prescribed doses, it doesn't stop period. It is used to relieve from pain during period (menstruation). However, at high doses – about 800 mg dose three times a day, it can stop your period. However, it depends on a lot of factors. Patients should follow the advice of the doctor regarding its use

Q.

Does ibuprofen/Brufen reduce swelling /get you high /thin the blood?
No. However, consult your doctor if you experience any of these side effects

Q.

Does ibuprofen contain paracetamol/aspirin/ caffeine/ codeine?
No. Ibuprofen does not contain paracetamol/aspirin/caffeine/codeine

Q.

Is Brufen/ Ibugesic a painkiller/ anti-inflammatory/ good for toothache/ used for fever/ used for cramps/ used for flu/ used for cold/ used for stomach ache/ used for headache/ used for gall bladder pain/use for muscle soreness/use for sore throat/used for back pain/used for concussion/ used for inflammation?
Brufen or Ibugesic are trade names of ibuprofen, which is a nonsteroidal anti-inflammatory drug and used as painkiller for toothache, headache, back pain, gall bladder pain and cramps. It has inflammatory property, so used for inflammation, concussion, muscle soreness, sore throat. It is used for fever and flu. It is used with antihistamines for cold. Its better avoided for stomach pain

Q.

Does Brufen cause constipation?
It may cause constipatio

Q.

Does Brufen stop bleeding?
It is used to stop abnormal vaginal bleeding. However, consult your doctor if you experience such type of effects.

Paracetamol

Q.

Is paracetamol an antibiotic?
No, paracetamol is not an antibiotic. It's an analgesic (pain-killer) and anti-pyretic (for the relief of fever).

Q.

Is paracetamol a NSAID?
Yes, paracetamol is a NSAID (non-steroidal anti-inflammatory drug) which has analgesic (painkiller) and antipyretic (for the relief of fever) properties.

Q.

Is paracetamol an analgesic?
Yes, paracetamol is an analgesic (painkiller) medicine and can be used for the relief of pain, for example, toothache, headache, and sprain.

Articles


Content on this page was last updated on 03 February, 2017, by Dr. Varun Gupta (MD Pharmacology)